Limite d'ensembles et géométrie des nombres

Claude Chabauty

Bulletin de la Société Mathématique de France (1950)

  • Volume: 78, page 143-151
  • ISSN: 0037-9484

How to cite


Chabauty, Claude. "Limite d'ensembles et géométrie des nombres." Bulletin de la Société Mathématique de France 78 (1950): 143-151. <>.

author = {Chabauty, Claude},
journal = {Bulletin de la Société Mathématique de France},
keywords = {number theory},
language = {fre},
pages = {143-151},
publisher = {Société mathématique de France},
title = {Limite d'ensembles et géométrie des nombres},
url = {},
volume = {78},
year = {1950},

AU - Chabauty, Claude
TI - Limite d'ensembles et géométrie des nombres
JO - Bulletin de la Société Mathématique de France
PY - 1950
PB - Société mathématique de France
VL - 78
SP - 143
EP - 151
LA - fre
KW - number theory
UR -
ER -

Citations in EuDML Documents

  1. Michael Gromov, Hyperbolic manifolds according to Thurston and Jørgensen
  2. Yves Cornulier, On the Cantor-Bendixson rank of metabelian groups
  3. Jean Raimbault, Géométrie et topologie des variétés hyperboliques de grand volume
  4. Gilbert Muraz, Jean-Louis Verger-Gaugry, On a generalization of the Selection Theorem of Mahler
  5. Martin Moskowitz, An extension of Mahler's theorem to simply connected nilpotent groups
  6. Claude Chabauty, Géométrie des nombres
  7. Hassan Saffari, Problèmes non homogènes de la géométrie des nombres

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.